• NinjaMonkey75's Avatar

    NinjaMonkey75 posted an update

    6 week follow up appointment. So it's post treatment now and the drs think they have cured me. I still feel a little on the weird side of things but much much better.

  • NinjaMonkey75's Avatar

    NinjaMonkey75 shared an experience

    Drug Therapy or Medication (Lexapro): I was just prescribed Lexapro to go along with all my other meds. Wondering if anyone has had to be on Anit-D's after treatment. I'm not really one to take those kinds of meds but apparently my Dr thinks I need them to help cope. Has anyone had any major interactions with their other Rxs and Anti-D's?

  • NinjaMonkey75's Avatar

    NinjaMonkey75 shared an experience

    Decision Point (Let people go or try to manage conflicting relationships ): As I mentioned before my partner of over 3 years has decided to leave. This was what I was told 4 days ago. Now he is saying that he will allow me to live with him for another 6 months until I start getting back on my feet. I'm not sure what the game is if any but I am very confused about it all. I feel like an old ugly person and knowing that I can't have a physical relationship with anyone for awhile is difficult because most all men I have ever been with want that aspect above all others. I guess I'm just really afraid of being alone right now.

    1 Comment
    • HeatherS's Avatar
      HeatherS

      I'm currently going through the same kind of situation. I'm 30 and recently had surgery. I have had a really rough recovery from surgery and less then a week after I had my surgery my boyfriend of 4 years broke up with me. I'm having a really hard time dealing with and coping with my cancer diagnosis let alone now feeling lost and alone with no support.

      over 7 years ago
  • NinjaMonkey75's Avatar

    NinjaMonkey75 shared an experience

    Loss (Since my diagnosis I have lost my job, my partner, and sense of self): My job let me go two weeks prior to my scheduled procedure and then the insurance. Now, even though my boyfriend of 3 years stayed with me through treatment, he is leaving me in just over a month. My mind is very foggy and I seem to be suffering from disassociation personality disorder. This means that the world to me is very alien and I am losing memories. I lost so much weight that I look like skin and bones. I truly feel like a freak.

  • NinjaMonkey75's Avatar

    NinjaMonkey75 shared an experience

    Side Effects (All of the above): I have gone through: Lack of appetite, severe weight loss, nausea, severe pain, constipation, and just about everything else.

  • NinjaMonkey75's Avatar

    NinjaMonkey75 shared an experience

    Radiation (Radiation and chemotherapy together): Radiation was very hard. I am still having allot of issues due to internal and external treatments.